MathSciNet Relay Station
MathSciNet bibliographic data
MR102480 (21 #1273) 02.00
Kleene, S. C. Recursive functionals and quantifiers of finite types. I. Trans. Amer. Math. Soc. 91 1959 1–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement